# SDR P5CA2017080200249

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,110 hours, 2,713 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Inadequate
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE WITH APU RUN.  RESTARTED APU IAW AMM 49-11-00,  RECOVERED APU BLEED.
